ETHICON INC. PRLNE BLU 36IN 5-0 D/A V-5; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Catalog Number |
8934H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: - please provide the lot number:=>unk attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- can you please clarify if the suture broke or did the suture pull off the needle? attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002.Trade name - irgacare active ingredient(s) ¿ triclosan dosage form ¿ suture/solid/parenteral strength ¿ = 2360 g/m related events captured via 2210968-2023-05829, 2210968-2023-05830 and 2210968-2023-05831.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2023 and suture was used.During the unknown procedure, the suture was detached from the needle.It was not a control release needle.There were no adverse consequences to the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.H3 investigation summary: the product was returned for evaluation.Visual inspection evaluation was conducted on the returned device.The returned sample determined that it was received one needle-suture piece and one detached needle outside their packaging that pertain to the product code 8934h.The product code is double-armed.In order to evaluate the conditions of the detached needle, the swage and attachment area were noted to be as expected and no suture remnant was observed.The needle-suture piece, the extreme was noted to be cut probably caused by a surgical instrument.In addition, body fluids and crimping marks were observed near the extreme that could be caused by a surgical instrument.As per the conditions of the returned sample, no functional test could be performed.The other section of the suture was not returned for analysis.The instructions for use do contain the following caution: as with any device, care should be taken to avoid damage to the strand when handling.Avoid the crushing or crimping action of surgical instruments, such as needle holders and forceps.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.The following information was requested, but unavailable: "- please provide the lot number:=>unk - please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.=>we regularly contact with sales rep about the device returning.- please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).=>ryohei mori.